# SDR AALA202303274127

- Difficulty date: March 23, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A320*
- Aircraft serial: 6569
- Aircraft time: 25,904 hours, 10,290 cycles
- System (JASC): 5270 · Door Warning System
- Part: Diaphragm
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL MESSAGE CHECK L1 DOOR PRESSURE DISPLAYED WITH DOOR CLOSED BOTTLE PRESSURE INDICATES GREEN. MAINTENANCE FOUND L1 DOOR ASSSIT BOTTLE DIAPHRAGM SEAL WORN AND REPLACED IT PER AMM 52-10-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
